# SDR DALA2020082642867

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 60,403 hours, 7,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GND THE EMER EXIT LT ILLUMINATE INTERMITTENTLY WITH SWITCH IN ARM POS. CORRECTIVE ACTION: OP TEST PERFORM IAW AMM 3-51-00 NO FAULT FOUND.
